JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SKEW COMPLEX SYMMETRIC OPERATORS AND WEYL TYPE THEOREMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SKEW COMPLEX SYMMETRIC OPERATORS AND WEYL TYPE THEOREMS
KO, EUNGIL; KO, EUNJEONG; LEE, JI EUN;
  PDF(new window)
 Abstract
An operator is said to be skew complex symmetric if there exists a conjugation C on such that . In this paper, we study properties of skew complex symmetric operators including spectral connections, Fredholmness, and subspace-hypercyclicity between skew complex symmetric operators and their adjoints. Moreover, we consider Weyl type theorems and Browder type theorems for skew complex symmetric operators.
 Keywords
skew complex symmetric operator;subspace-hypercyclicity;Weyl type theorems;
 Language
English
 Cited by
1.
On $${m}$$ m -Complex Symmetric Operators II, Mediterranean Journal of Mathematics, 2016, 13, 5, 3255  crossref(new windwow)
 References
1.
P. Aiena, Fredholm and Local Spectral Theory with Applications to Multipliers, Kluwer Academic Pub. 2004.

2.
P. Aiena, M. T. Biondi, and C. Carpintero, On Drazin invertibility, Proc. Amer. Math. Soc. 136 (2008), no. 8, 2839-2848. crossref(new window)

3.
P. Aiena and P. Pena, Variations on Weyl's theorem, J. Math. Anal. Appl. 324 (2006), no. 1, 566-579. crossref(new window)

4.
M. Amouch and H. Zguitti, On the equivalence of Browder's and generalized Browder's theorem, Glasg. Math. J. 48 (2006), no. 1, 179-185. crossref(new window)

5.
I. J. An, Weyl type theorems for $2{\times}2$ operator matrices, Kyung Hee Univ., Ph.D. Thesis. 2013.

6.
M. Berkani, On a class of quasi-Fredholm operators, Integral Equations Operator Theory 34 (1999), no. 2, 244-249. crossref(new window)

7.
M. Berkani and J. J. Koliha, Weyl type theorems for bounded linear operators, Acta Sci. Math. 69 (2003), no. 1-2, 359-376.

8.
M. Berkani and H. Zariouh, Extended Weyl type theorems, Math. Bohem. 134 (2009), no. 4, 369-378.

9.
J. B. Conway, A Course in Functional Analysis, Springer Verlag, Berlin, Heidelberg, New York, 1990.

10.
S. V. Djordjevic and Y. M. Han, Browder's theorems and spectral continuity, Glasg. Math. J. 42 (2000), no. 3, 479-486. crossref(new window)

11.
S. V. Djordjevic and Y. M. Han, a-Weyl's theorem for operator matrices, Proc. Amer. Math. Soc 130 (2002), no. 3, 715-722. crossref(new window)

12.
S. R. Garcia and M. Putinar, Complex symmetric operators and applications, Trans. Amer. Math. Soc. 358 (2006), no. 3, 1285-1315.

13.
S. R. Garcia and M. Putinar, Complex symmetric operators and applications. II, Trans. Amer. Math. Soc. 359 (2007), no. 8, 3913-3931. crossref(new window)

14.
S. R. Garcia and W. R. Wogen, Some new classes of complex symmetric operators, Trans. Amer. Math. Soc. 362 (2010), no. 11, 6065-6077. crossref(new window)

15.
P. R. Halmos, A Hilbert Space Problem Book, Second edition, Springer-Verlag, New York, 1982.

16.
R. Harte, Invertibility and Singularity for Bounded Linear Operators, Marcel Dekker Inc., New York and Basel, 1988.

17.
R. E. Harte and W. Y. Lee, Another note on Weyl's theorem, Trans. Amer. Math. Soc. 349 (1997), no. 5, 2115-2124. crossref(new window)

18.
S. Jung, E. Ko, and J. Lee, On scalar extensions and spectral decompositions of complex symmetric operators, J. Math. Anal. Appl. 382 (2011), no. 2, 252-260.

19.
S. Jung, E. Ko, and J. Lee, On complex symmetric operator matrices, J. Math. Anal. Appl. 406 (2013), no. 2, 373-385. crossref(new window)

20.
S. Jung, E. Ko, M. Lee, and J. Lee, On local spectral properties of complex symmetric operators, J. Math. Anal. Appl. 379 (2011), no. 1, 325-333. crossref(new window)

21.
J. J. Koliha, A generalized Drazin inverse, Glasg. Math J. 38 (1996), no. 3, 367-381. crossref(new window)

22.
P. Lancaster and L. Rodman, The Algebraic Riccati Equation, Oxford University Press, Oxford, 1995.

23.
K. Laursen, Operators with finite ascent, Pacific J. Math. 152 (1992), no. 2, 323-336. crossref(new window)

24.
K. Laursen and M. Neumann, An Introduction to Local Spectral Theory, Clarendon Press, Oxford, 2000.

25.
C. G. Li and S. Zhu, Skew symmetric normal operators, Proc. Amer. Math. Soc. 141 (2013), no. 8, 2755-2762. crossref(new window)

26.
B. F. Madore and R. A. Martinez-Avendano, Subspace hypercyclicity, preprint.

27.
V. Mehrmann and H. Xu, Numerical methods in control, J. Comput. Appl. Math. 123 (2000), no. 1-2, 371-394. crossref(new window)

28.
C. Sun, X. Cao, and L. Dai, Property ($w_1$) and Weyl type theorem, J. Math. Anal. Appl. 363 (2010), no. 1, 1-6. crossref(new window)